# SDR UIEA2019041983904

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,003 hours, 16,811 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 645T003521
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FUEL FILT EICAS MESSAGE INTERMITTENT( REMOVED AND REPLACED RH ENGINE FUEL FILTER IAW B767 AMM 73-11-03. PERFORMED LEAK CHECK AND WET MOTOR IAW AMM 71-00-00. OPS CHECK GOOD. )
